# SDR CALA2013082790785

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 81,892 hours, 23,667 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 451
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAPTAINS O2 MASK HARNESS SECURING HOSE HAS AIR LEAK.  SWAPPED O2 MASK WITH 1ST OBSERVERS SEAT. 1ST OBSERVERS SEAT INOPERATIVE IAW MEL. CAPTAIN'S MASK OPERATION CHECKED.  PN 649-0148, REPLACED 1ST OBSERVERS MASK ASSEMBLY.
